Compactness conditions in topological groups.

Martin Moskowitz; Siegfried Grosser

Journal für die reine und angewandte Mathematik (1971)

  • Volume: 246, page 1-40
  • ISSN: 0075-4102; 1435-5345/e

How to cite

top

Moskowitz, Martin, and Grosser, Siegfried. "Compactness conditions in topological groups.." Journal für die reine und angewandte Mathematik 246 (1971): 1-40. <http://eudml.org/doc/151074>.

@article{Moskowitz1971,
author = {Moskowitz, Martin, Grosser, Siegfried},
journal = {Journal für die reine und angewandte Mathematik},
pages = {1-40},
title = {Compactness conditions in topological groups.},
url = {http://eudml.org/doc/151074},
volume = {246},
year = {1971},
}

TY - JOUR
AU - Moskowitz, Martin
AU - Grosser, Siegfried
TI - Compactness conditions in topological groups.
JO - Journal für die reine und angewandte Mathematik
PY - 1971
VL - 246
SP - 1
EP - 40
UR - http://eudml.org/doc/151074
ER -

Citations in EuDML Documents

top
  1. Yves Guivarc'h, Croissance polynomiale et périodes des fonctions harmoniques
  2. Karl Hofmann, Sidney Morris, Markus Stroppel, Varieties of topological groups, Lie groups and SIN-groups
  3. Michel Mizony, Contribution à l'analyse harmonique sphérique
  4. Volker Runde, When is there a discontinuous homomorphism from L¹(G)?
  5. Sidney A. Morris, N. Kelly, Varieties of Topological Groups Generated by Groups with Invariant Compact Neighbourhoods of the Identity
  6. Sidney A. Morris, Remarks on Varieties of Topological Groups

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.